# SDR QXEA200501287

- Difficulty date: September 23, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 10,761 hours, 11,464 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Diaphragm
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: RT NACELLE DIAPHRAM CRACKED.  MAINTENANCE INSTALLED NEW DIAPHRAM IAW Q400 SRM 51-40-10 AND 51-42-05.
